Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 43, NWS Atlanta, GA

April 23, 2018Montgomery County, Toombs County, Wheeler County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 23, 2018, 6:51 PM EDT for Montgomery County, Toombs County, Wheeler County, Georgia. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 23, 2018, 6:51 PM EDT (22:51 UTC)
Expired
Apr 23, 2018, 7:15 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Montgomery County, GA, Toombs County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 88 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 7:11 PM EDTTSTM WND DMG3 W Higgston, GASEVERAL TREES DOWN BETWEEN MT. VERNON AND HIGGSTON. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2018-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 610 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2018-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
610 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
663 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

307 
WUUS52 KFFC 232251
SVRFFC
GAC209-279-309-232315-
/O.NEW.KFFC.SV.W.0043.180423T2251Z-180423T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
651 PM EDT MON APR 23 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  West central Toombs County in southeastern Georgia...
  Central Wheeler County in central Georgia...
  Montgomery County in central Georgia...

* Until 715 PM EDT

* At 651 PM EDT, a severe thunderstorm was located near Glenwood, or
  near Alamo, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and nickel size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Alamo, Mount Vernon, Vidalia, Glenwood, Ailey, Higgston, Alston,
  Tarrytown, Center and Kibbee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3213 8279 3233 8254 3233 8251 3211 8237
      3204 8272
TIME...MOT...LOC 2251Z 241DEG 17KT 3212 8270 

HAIL...0.88IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 2:37 PM EDT, 4 hours 14 minutes earlier.

Area forecast discussion, Apr 23, 2:37 PM EDT, 4 hours 14 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
237 PM EDT Mon Apr 23 2018

.SHORT TERM /Tonight through Tuesday Night/...
Low pressure remains centered across SE MO/SW TN/W KY this afternoon
with a secondary area of low pressure across eastern AL. A warm
front extends eastward from the secondary area of low pressure
across south central GA. The widespread...steadier rainfall...has
moved off to the east of the CWFA this afternoon. However, scattered
to numerous showers and isolated thunderstorms have developed across
the outlook area.

The ongoing convection should continue during the heating of the
day, but coverage is expected to begin diminishing after sunset.
Storms have blossomed, especially where the clouds have
thinned/cleared out. The atmos remains very moist and CAPES south of
the warm front are between 1000-1500 J/Kg. The mid level lapse rates
are marginal, but 500mb analysis shows a shear axis situated right
over the Interstate 85 corridor. PWATS have decreased a little, but
still remain an inch or more across the CWFA, so locally heavy
rainfall will remain possible. A few storms could be strong and
there is some potential for an isolated severe thunderstorm. The
primary mode for any severe weather would be damaging wind gusts and
large hail. Can't rule out an isolated brief tornado. Scattered
convection is also anticipated on Tuesday.

Will be extending the current Flood Watch through midnight.

NListemaa

.LONG TERM /Wednesday through Monday/...
Extended forecast continues to be on track. Have made adjustments
to pops and wx grids early in the period given the slight change
in timing with the late week system. Otherwise, have massaged
max/min temperatures to account for the latest model trends.
Otherwise, previous forecast discussion follows.

31

/Issued 519 AM EDT Mon Apr 23 2018/

Aside from some lingering slight pops across the north for Tuesday
night into Wednesday with the departing low from the short term,
the main focus will be on two shortwaves set to traverse the
region later in the week. Guidance is coming into much better
agreement with the features and have a higher amplitude wave that
nearly cuts off as it digs farther south into the Mississippi
Valley for Thursday. The translated sfc low does try to show a bit
more organization than previous runs and progged CAPE values are
enough to include slight chance thunder mention (most likely
elevated given the position of the low).

The second shortwave looks to quickly dig into the region for
Friday night/early Saturday with an almost identical evolution as
the Thursday wave. Kept pops lower with this given how far out in
the fcst, though future updates may very well raise chances if
subsequent runs maintain consensus.

Temps generally slightly below climo norms through fcst period.
Most days with upper 40s to low 50s for mins and upper 60s to low
70s for maxs.

Baker

&&

.AVIATION...
18Z Update...
Scattered to numerous showers will continue to impact ATL through
the early evening hours. Do think activity will diminish a bit
after sunset with a period of dry conditions for the remainder of
the overnight. Do think sct shra will develop once again tomorrow.
Isolated thunderstorms are possible this afternoon, but think
chances are too small to mention at this time. Will handle in
further amds/tempos. A wind shift to the SW should occur between
03z and 05z tonight. A brief period of IFR cigs possible right
around 12z.

//ATL Confidence...18Z Update...
Med confidence all elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          56  72  53  74 /  70  30  20   5
Atlanta         56  69  55  70 /  70  40  20  10
Blairsville     52  66  50  65 /  90  60  30  20
Cartersville    53  69  53  70 /  70  40  20  10
Columbus        55  73  56  75 /  20  30  10   5
Gainesville     55  69  54  70 /  80  40  30  10
Macon           55  74  54  76 /  50  30  10   5
Rome            53  70  53  70 /  70  40  20  20
Peachtree City  53  71  53  72 /  60  30  20   5
Vidalia         59  77  58  78 /  60  20  10   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch until midnight EDT tonight for the following zones:
Banks...Catoosa...Dade...Dawson...Fannin...Forsyth...Gilmer...
Hall...Jackson...Lumpkin...Madison...Murray...Pickens...Towns...
Union...Walker...White...Whitfield.

&&

SHORT TERM...NListemaa
LONG TERM....31
AVIATION...NListemaa
Hazardous weather outlook, Apr 23, 2:45 PM EDT, 4 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
245 PM EDT Mon Apr 23 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-241845-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
245 PM EDT Mon Apr 23 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Flooding potential will linger into this evening across portions
of north Georgia. The Flood Watch in this area has been extended
through Midnight.

Isolated strong to severe storms are possible in parts of the east
today. The main threats are hail and damaging winds. A brief
tornado or two are possible as well.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Several other disturbances look to push across the area later in
the week - the first on Thursday and the second possible for
late Friday into Saturday. For now have included a slight chance
of thunderstorms with the Thursday system. There is still
uncertainty on timing and strength of these systems so please
monitor future updates.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated but spotters are encouraged to
report any damage or significant weather.

In the hours before

Special weather statement, Apr 23, 5:33 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
533 PM EDT MON APR 23 2018

GAZ072-082-094-095-232200-
Peach GA-Bibb GA-Houston GA-Jones GA-
533 PM EDT MON APR 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PEACH...BIBB...
NORTHERN HOUSTON AND SOUTHEASTERN JONES COUNTIES UNTIL 600 PM EDT...

At 533 PM EDT...a line of strong thunderstorms was along a line
extending from Cross Keys to Centerville...and moving northeast at 25
mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of these storms include
Macon, Gray, Warner Robins, Byron, Payne, Postell, James, Rutland,
Greenberry Crossroads, Clinton, Cross Keys, Skipperton, Elberta,
Franklinton and Middle Georgia Regional Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3268 8377 3269 8376 3269 8374 3271 8376
      3302 8360 3299 8343 3275 8356 3274 8358
      3274 8360 3270 8360 3270 8361 3267 8360
      3264 8362
TIME...MOT...LOC 2133Z 229DEG 23KT 3287 8358 3260 8369
Special weather statement, Apr 23, 5:40 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
540 PM EDT MON APR 23 2018

GAZ038-050-051-232215-
Taliaferro GA-Oglethorpe GA-Greene GA-
540 PM EDT MON APR 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TALIAFERRO...
SOUTHERN OGLETHORPE AND NORTHEASTERN GREENE COUNTIES UNTIL 615 PM
EDT...

At 540 PM EDT...a strong thunderstorm was over Penfield, or near
Greensboro...moving east at 20 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Greensboro, Union Point, Woodville, Penfield, Lyneville, Philomath,
Carters Grove and Daniel Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3363 8286 3358 8321 3369 8327 3382 8299
      3380 8298 3378 8298 3375 8296 3364 8289
      3364 8287
TIME...MOT...LOC 2140Z 262DEG 15KT 3366 8317

HAIL...0.25IN
WIND...40MPH
Special weather statement, Apr 23, 5:50 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
550 PM EDT MON APR 23 2018

GAZ049-232215-
Morgan GA-
550 PM EDT MON APR 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORGAN COUNTY UNTIL
615 PM EDT...

At 550 PM EDT...a strong thunderstorm was over Godfrey, or 8 miles
south of Madison...moving northeast at 15 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Madison, Buckhead and Godfrey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3345 8344 3344 8353 3347 8359 3363 8353
      3356 8331
TIME...MOT...LOC 2150Z 214DEG 15KT 3348 8351

HAIL...0.25IN
WIND...40MPH
Special weather statement, Apr 23, 5:55 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
555 PM EDT MON APR 23 2018

GAZ072-082-083-095-232230-
Bibb GA-Houston GA-Jones GA-Twiggs GA-
555 PM EDT MON APR 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BIBB...NORTHEASTERN
HOUSTON...JONES AND NORTHWESTERN TWIGGS COUNTIES UNTIL 630 PM EDT...

At 555 PM EDT...a line of strong thunderstorms was along a line
extending from near Blountsville to near Clinton to Cross Keys to
Centerville...and moving northeast at 25 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Macon, Gray, Warner Robins, Centerville, Robins Air Force Base,
Postell, James, Bradley, Mountain Springs, Griswoldville, Haddock,
Greenberry Crossroads, Clinton, Huber, Cross Keys, Dry Branch,
Elberta, Franklinton and Middle Georgia Regional Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3313 8342 3296 8342 3262 8355 3255 8371
      3280 8362 3297 8366 3307 8356
TIME...MOT...LOC 2155Z 220DEG 21KT 3308 8345 3295 8355 3286 8356 3263
8366

HAIL...0.75IN
WIND...50MPH
Special weather statement, Apr 23, 6:20 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
620 PM EDT MON APR 23 2018

GAZ049-050-059-060-232300-
Morgan GA-Putnam GA-Jasper GA-Greene GA-
620 PM EDT MON APR 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORGAN...WESTERN
PUTNAM...SOUTHEASTERN JASPER AND WESTERN GREENE COUNTIES UNTIL 700 PM
EDT...

At 619 PM EDT...a line of strong thunderstorms was along a line
extending from Greshamville to near Stanfordville...and moving
northeast at 25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Eatonton, Madison, Greensboro, Shady Dale, Buckhead, Harmony,
Godfrey, Resseaus Crossroads, Warfield, Greshamville, Willard, Rock
Eagle 4-H Center, Central Georgia Experiment Stn, Parks Mill, Carey,
Hillsboro, Swords, Stanfordville and Adgateville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3318 8343 3316 8372 3363 8348 3363 8317
TIME...MOT...LOC 2219Z 220DEG 23KT 3362 8334 3326 8356

WIND...40MPH
Special weather statement, Apr 23, 6:24 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
624 PM EDT MON APR 23 2018

GAZ110>112-232300-
Wheeler GA-Telfair GA-Montgomery GA-
624 PM EDT MON APR 23 2018

...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...NORTHEASTERN TELFAIR
AND SOUTHERN MONTGOMERY COUNTIES UNTIL 700 PM EDT...

At 624 PM EDT...a strong thunderstorm was over Scotland, or near
McRae...moving northeast at 20 mph.

  HAZARD...Winds 40 to 50 mph...up to penny sized hail and frequent
           lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Lightning is one of nature's
           leading killers. If you can hear thunder...you are close
           enough to be struck by lightning.

Some locations in the path of this storm include
McRae, Alamo, Mount Vernon, Helena, Glenwood, Uvalda, Ailey,
Scotland, Alston, Towns, Spring Hill, Landsburg, Little Ocmulgee
State Park and Jordan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency.

LAT...LON 3194 8284 3208 8293 3229 8267 3207 8246
      3206 8247
TIME...MOT...LOC 2224Z 241DEG 18KT 3205 8283

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 1:12 AM EDTRiver Flood WarningFFCDade47 hr
Apr 23, 3:04 AM EDTRiver Flood WarningFFCWalker13 hr
Apr 23, 4:27 AM EDTRiver Flood WarningFFCForsyth, Fulton60 hr
Apr 23, 6:10 AM EDTRiver Flood WarningFFCForsyth18 hr
Apr 23, 8:14 AM EDTSpecial Weather StatementFFCLaurens, Treutlen31 min
Apr 23, 8:46 AM EDTSpecial Weather StatementFFCJohnson, Treutlen29 min
Apr 23, 9:25 AM EDTSpecial Weather StatementFFCEmanuel, Glascock, Jefferson, Johnson, Treutlen65 min
Apr 23, 1:41 PM EDTSpecial Weather StatementFFCLaurens34 min
Apr 23, 2:21 PM EDTSpecial Weather StatementFFCWilkinson24 min
Apr 23, 2:38 PM EDTSpecial Weather StatementFFCButts37 min
Apr 23, 2:47 PM EDTSpecial Weather StatementFFCNewton28 min
Apr 23, 3:14 PM EDTSpecial Weather StatementFFCWalton31 min
Apr 23, 3:44 PM EDTSpecial Weather StatementFFCRockdale31 min
Apr 23, 3:50 PM EDTSpecial Weather StatementFFCLaurens25 min
Apr 23, 3:55 PM EDTTornado WarningFFCHenry, Rockdale21 min
Apr 23, 4:12 PM EDTSevere Thunderstorm WarningFFCDeKalb, Rockdale18 min
Apr 23, 4:17 PM EDTSevere Thunderstorm WarningFFCLaurens28 min
Apr 23, 4:19 PM EDTSpecial Weather StatementFFCMorgan26 min
Apr 23, 4:23 PM EDTSpecial Weather StatementFFCJohnson37 min
Apr 23, 4:32 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan43 min
Apr 23, 4:45 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens30 min
Apr 23, 4:51 PM EDTSpecial Weather StatementFFCTelfair24 min
Apr 23, 4:59 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox20 min
Apr 23, 5:12 PM EDTTornado WarningFFCGreene33 min
Apr 23, 5:15 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Treutlen30 min
Apr 23, 5:22 PM EDTSpecial Weather StatementFFCTelfair23 min
Apr 23, 5:33 PM EDTSpecial Weather StatementFFCBibb27 min
Apr 23, 5:40 PM EDTSpecial Weather StatementFFCGreene35 min
Apr 23, 5:45 PM EDTSevere Thunderstorm WarningFFCEmanuel30 min
Apr 23, 5:50 PM EDTSpecial Weather StatementFFCMorgan25 min
Apr 23, 5:55 PM EDTSpecial Weather StatementFFCJones35 min
Apr 23, 6:15 PM EDTSevere Thunderstorm WarningFFCEmanuel45 min
Apr 23, 6:20 PM EDTSpecial Weather StatementFFCPutnam40 min
Apr 23, 6:24 PM EDTSpecial Weather StatementFFCWheeler36 min
Apr 23, 6:59 PM EDTFlash Flood WarningFFCGreene, Jasper, Morgan, Putnam6 hr
Apr 23, 7:13 PM EDTSpecial Weather StatementFFCPutnam32 min
Apr 23, 7:15 PM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Toombs45 min
Apr 23, 7:32 PM EDTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs28 min
Apr 23, 7:38 PM EDTSpecial Weather StatementFFCGreene37 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.